# SDR FDEA201010063957

- Difficulty date: October 6, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 45,025 hours, 20,982 cycles
- Engine: Ge CF680A3
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53274925200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK FLOOR SUPPORT AT FRAME 54.2 ON RT SIDE BETWEEN SEAT TRACKS 2R   AND 3R, CRACK IS (.25") LONG. REMOVED DAMAGE AREA AT FRAME 54.2 ON RT FLOOR SUPPORT BETWEEN SEAT TRACKS 3R AND 2R IAW SRM 53-10-15, NDT VERIFIED NO CRACK INDICATIONS IAW NTM 51-10-02,  FABBED REPAIR ANGLES AND INSTALLED REPAIR IAW SRM 53-10-15 FIG 204, ALODINED AND TOP COATED REPAIR IAW SRM 51-75-10. THIS REPAIR IS MAJOR IAW GMM 6-2-100.
